Clarityn Allergy 10mg Tablets 30 Tablets

£9.18

1 a day
Hayfever & other allergies
Relief of: sneezing, runny nose and itchy eyes

SKU: 5013945300604 Category:

Loratadine

To relieve allergic symptoms due to hayfever and other airborne allergies, such as house dust mite and pet allergies. Can also be taken for allergic skin conditions such as rash, itching and urticaria (hives).

1 a day
Hayfever & other allergies
Relief of: sneezing, runny nose and itchy eyes

Ingredients

Each Tablet contains Loratadine 10 mg, Also contains lactose

Preperation and Usage

Please read enclosed leaflet before using this medication.

For oral use. Dosage:
Age: Adults and children over 12 years, How much to take: 1 x tablet, How often to take: Once daily
Age: Children of 2 to 12 years, How much to take: See package leaflet. Clarityn Allergy syrup may be preferable for this age group.
If you have severe liver problems your doctor or pharmacist may advise you to take the recommended amount every other day. If this applies to you follow their instructions.

Safety Warnings

Warnings: Do not exceed the stated dose
Do not use during pregnancy or if you are breastfeeding.
If symptoms persist consult your doctor or pharmacist.
Keep all medicines out of the reach and sight of children.

Net Content

30 x Tablets

Please Note: Whilst Altwood Pharmacy makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Reviews


There are no reviews yet.

Be the first to review “Clarityn Allergy 10mg Tablets 30 Tablets”